Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

January 19, 2019Bibb County, Jones County, Putnam County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 19, 2019, 7:41 PM EST for Bibb County, Jones County, Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2019, 7:41 PM EST (00:41 UTC)
Expired
Jan 19, 2019, 8:15 PM EST
In force
34 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bibb County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -311 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-311 m²/s²
0-3 km storm-relative helicity
-146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WWUS82 KFFC 200041
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
741 PM EST SAT JAN 19 2019
 
GAZ059>061-072-073-082-200115-
Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
741 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
BIBB...NORTHWESTERN HANCOCK...JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 815 PM EST...

At 741 PM EST...a line of strong thunderstorms was along a line
extending from near Monticello to near Round Oak to near Lizella...
and moving east at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Payne, Phoenix, Payne City,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Wesleyan and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3291 8338 3274 8382 3277 8384 3293 8376
      3296 8371 3299 8372 3312 8366 3333 8363
      3345 8326 3342 8324 3340 8324 3340 8321
      3338 8322 3339 8319 3336 8316 3341 8310
      3327 8309
TIME...MOT...LOC 0041Z 250DEG 50KT 3330 8360 3315 8360 3277 8384 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 19, 6:50 PM EST, 51 minutes earlier.

Area forecast discussion, Jan 19, 6:50 PM EST, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
650 PM EST Sat Jan 19 2019

.UPDATE...
For 00z TAFs/Aviation.

&&

.PREV DISCUSSION... /Issued 311 PM EST Sat Jan 19 2019/

SHORT TERM /Tonight through Sunday Night/...

Still not too much change in the short term forecast trends.
Deep/sharp upper trough sweeps through tonight into early Sunday.
Instability remains marginal but moderate dynamics and strong shear
continue the potential for damaging winds and even an isolated brief
tornado as the main line of convection moves through late this
afternoon and through the evening. Although chances for severe
weather remain highest across the southern and western portions of
the forecast area, some potential persists until the line is exiting
the forecast area late in the evening or early Sunday morning.
Rainfall totals between one and two inches are still expected along
and north of the I-85 corridor. This is not likely to result in
widespread flooding, but isolated flooding cannot be ruled out.

Still expecting some mixing with or change to snow in the isolated
to scattered showers across the far north early Sunday as the cold
air spills in behind the cold front. Any amounts would be expected
to remain light and the relatively warm, wet ground would further
limit the potential for anything but trace amounts of accumulations.

Wind speeds already starting to ramp up, but are expected to remain
generally below advisory levels in the warm sector ahead of the
system. However still seeing at least periods of wind speeds at or
above 20 mph with some gusts around 35 mph likely across the area
Sunday. A Wind Advisory will be in effect after midnight tonight
through the day Sunday.

20

LONG TERM /Monday through Saturday/...

No big changes were made to the long term. Deep troughing will
affect the forecast area much of the time. The next system is on
track for mid week...Wednesday into Thursday. Another wave
crossing the TN Valley after that may cause light snow across the
far north for Thursday night. Friday night is looking drier on
both GFS/ECMWF so have cut back pops for the far north Friday
night. Another deep low expected for the end of the
period...although with placement differences between models.
Previous discussion is included below.

41

&&

.AVIATION...
00Z Update...
Band of heavy showers w/ embedded thunder will continue moving
east and should clear all TAF sites by 03-04z. Seeing gusts
35-40kts around KCSG as the worst moved through so will maintain
higher wind gusts as heavier rain bands (and TS) move by. Abrupt
shift to the winds will occur btwn 05-07z across the area as cold
front pushes across. Precip ends but low MVFR clouds will likely
persist into the early morning hours. NW winds will increase,
gusting 20-30kts. Any MVFR cigs should erode by 16-18z.

//ATL Confidence...00Z Update...
Medium on ceilings this evening.
High all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          38  44  25  44 /  90   0   0   0
Atlanta         33  39  25  42 / 100   5   0   0
Blairsville     27  32  17  39 / 100  20   0   0
Cartersville    32  39  23  41 / 100  10   0   0
Columbus        38  46  28  49 / 100   5   0   0
Gainesville     33  39  23  42 / 100   5   0   0
Macon           40  47  27  47 /  90   5   0   0
Rome            31  38  23  41 /  90   5   0   0
Peachtree City  35  42  25  45 / 100   5   0   0
Vidalia         44  50  31  47 /  80  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM to 7 PM EST Sunday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EST this evening for the following
zones: Chattahoochee...Coweta...Fayette...Harris...Heard...
Marion...Meriwether...Muscogee...Pike...Schley...Spalding...
Stewart...Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...DJN.83
LONG TERM....41
AVIATION...DJN.83
Hazardous weather outlook, Jan 19, 6:53 PM EST, 48 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
653 PM EST Sat Jan 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
653 PM EST Sat Jan 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Showers and embedded thunderstorms will continue moving across north
and central Georgis this evening. Brief strong wind gusts along with
heavy rain and occasional cloud to ground lightning will be the
primary threats. A brief tornado cannot be ruled out, mainly between
Columbus and Macon, through 9 PM this evening.

Overnight, behind a strong cold front, gusty northwest winds 20 to
30 MPH will develop and continue into Sunday morning. Higher gusts
to 40 MPH will be possible, mainly over the mountains of north
Georgia. A Wind Advisory is in effect late tonight through Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Light snow showers are possible in parts of far north Georgia on
Sunday morning as cold air is ushered in behind the system. Little
to no accumulation is expected. Even a few flurries could be seen
as far south as the Atlanta metro area, but should not have an
impact. Conditions will be windy Sunday with gusts up to 30 mph
out of the northwest, making it feel even colder.

Monday morning could have wind chill values in the single digits
for the northern mountains, which could warrant an advisory in
future updates over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jan 19, 6:05 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EST SAT JAN 19 2019

GAZ102-192330-
Stewart GA-
605 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 630 PM
EST...

At 604 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Georgetown...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Lumpkin, Richland, Charles, Sanford, Westville, Brooklyn, Louvale and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3195 8496 3198 8496 3198 8502 3197 8504
      3199 8504 3199 8507 3203 8505 3223 8487
      3219 8468 3207 8467 3194 8493
TIME...MOT...LOC 2304Z 226DEG 47KT 3193 8505

WIND...50MPH
Special weather statement, Jan 19, 6:33 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST SAT JAN 19 2019

GAZ067>069-079-200000-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
633 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UPSON...SOUTHEASTERN
MERIWETHER...TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 700 PM
EST...

At 633 PM EST...a line of strong thunderstorms was along a line
extending from near Manchester to near Olive Branch to near Box
Springs...and moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of these storms include
Thomaston, Talbotton, Manchester, Woodland, Meansville, Sunset
Village, Lincoln Park, The Rock, Atwater, Baldwinville, Redbone
Crossroads, Olive Branch, Po Biddy Crossroads, Sprewell Bluff State
Park, Crest, Pleasant Hill, Sunnyside, Hannahs Mill and Big Lazer
Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3267 8463 3291 8458 3308 8425 3304 8425
      3303 8427 3299 8427 3299 8424 3284 8425
      3266 8441 3255 8467 3256 8467
TIME...MOT...LOC 2333Z 233DEG 46KT 3288 8457 3264 8461 3257 8468

WIND...50MPH
Special weather statement, Jan 19, 6:50 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EST SAT JAN 19 2019

GAZ068>071-079>081-091-200015-
Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Talbot GA-Pike GA-
650 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...WESTERN MONROE...
TAYLOR...NORTHEASTERN MARION...UPSON...NORTHWESTERN CRAWFORD...
EASTERN TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 715 PM EST...

At 650 PM EST...a line of strong thunderstorms was along a line
extending from Meansville to near Brantley...and moving northeast at
50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Butler, Zebulon, Milner, Yatesville,
Meansville, Junction City, Culloden, Aldora, Sunset Village, Lincoln
Park, The Rock, Atwater, Rupert, Howard, Logtown, Tazewell, Salem and
Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3234 8456 3308 8435 3315 8393 3246 8415
      3245 8417 3240 8435 3240 8436 3243 8436
      3243 8438 3242 8438 3241 8439 3239 8439
TIME...MOT...LOC 2350Z 246DEG 44KT 3304 8431 3236 8452

WIND...40MPH
Special weather statement, Jan 19, 7:13 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EST SAT JAN 19 2019

GAZ059-071-072-081-082-200045-
Monroe GA-Bibb GA-Crawford GA-Jones GA-Jasper GA-
713 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...NORTHWESTERN BIBB...
NORTHERN CRAWFORD...NORTHWESTERN JONES AND SOUTHWESTERN JASPER
COUNTIES UNTIL 745 PM EST...

At 712 PM EST...a line of strong thunderstorms was along a line
extending from near High Falls State Park to Brent to Culloden to
near Fickling Mill...and moving east at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Lake Tobesofkee, Bolingbroke, Dames
Ferry, Berner, Russellville, Brent, Musella, Jarrell Plantation,
Knoxville, Lizella, Sandy Point, Collier, Juliette, Adgateville,
Plant Scherer and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3268 8420 3270 8420 3280 8415 3280 8412
      3293 8412 3293 8406 3295 8404 3314 8404
      3319 8384 3318 8382 3320 8381 3324 8366
      3306 8366 3273 8384
TIME...MOT...LOC 0012Z 255DEG 37KT 3313 8402 3301 8401 3288 8411 3269
8417

WIND...40MPH
Special weather statement, Jan 19, 7:31 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EST SAT JAN 19 2019

GAZ080-091>093-103-200100-
Macon GA-Schley GA-Taylor GA-Marion GA-Webster GA-
731 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHERN TAYLOR...SOUTHEASTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 800 PM EST...

At 730 PM EST...a line of strong thunderstorms was along a line
extending from Charing to near Seminole...and moving northeast at 70
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Ellaville, Reynolds, Ideal, Putnam, Murrays Crossroads,
Rupert, La Crosse, Charing, Garden Valley, Draneville, Hicks,
Potterville, Tazewell, Doyle, Church Hill and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3212 8463 3248 8442 3256 8405 3255 8401
      3254 8401 3218 8422 3216 8434 3217 8443
      3215 8443
TIME...MOT...LOC 0030Z 238DEG 60KT 3246 8439 3212 8460

WIND...40MPH
Special weather statement, Jan 19, 7:41 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EST SAT JAN 19 2019

GAZ059>061-072-073-082-200115-
Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
741 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
BIBB...NORTHWESTERN HANCOCK...JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 815 PM EST...

At 741 PM EST...a line of strong thunderstorms was along a line
extending from near Monticello to near Round Oak to near Lizella...
and moving east at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Payne, Phoenix, Payne City,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Wesleyan and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3291 8338 3274 8382 3277 8384 3293 8376
      3296 8371 3299 8372 3312 8366 3333 8363
      3345 8326 3342 8324 3340 8324 3340 8321
      3338 8322 3339 8319 3336 8316 3341 8310
      3327 8309
TIME...MOT...LOC 0041Z 250DEG 50KT 3330 8360 3315 8360 3277 8384

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 7:13 PM ESTSpecial Weather StatementFFCMonroe32 min
Jan 19, 7:31 PM ESTSpecial Weather StatementFFCSchley29 min
Jan 19, 7:55 PM ESTRiver Flood WarningFFCDade15 hr
Jan 19, 8:05 PM ESTSpecial Weather StatementFFCHouston, Macon, Peach, Sumter, Twiggs40 min
Jan 19, 8:10 PM ESTSpecial Weather StatementFFCHancock35 min
Jan 19, 8:42 PM ESTSpecial Weather StatementFFCBleckley, Dooly, Twiggs, Washington, Wilkinson33 min
Jan 19, 8:57 PM ESTRiver Flood WarningFFCForsyth, Fulton24 hr
Jan 19, 9:16 PM ESTSpecial Weather StatementFFCBleckley, Pulaski, Wilkinson44 min
Jan 19, 9:27 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield23 hr
Jan 19, 9:35 PM ESTSpecial Weather StatementFFCJefferson25 min
Jan 19, 10:00 PM ESTRiver Flood WarningFFCWhite9 hr
Jan 19, 10:22 PM ESTRiver Flood WarningFFCWhitfield57 hr
Jan 20, 4:27 AM ESTRiver Flood WarningFFCMurray8 hr
Jan 20, 4:35 AM ESTRiver Flood WarningFFCChattooga11 hr
Jan 20, 2:20 PM ESTWind Chill AdvisoryFFCFannin, Gilmer, Towns, Union20 hr
Jan 20, 3:28 PM ESTRiver Flood WarningFFCMurray, Whitfield17 hr

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.